How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Pauline Your Own Question
Pauline
Pauline, Doctor (MD)
Category: Health
Satisfied Customers: 8631
Experience:  Medical Doctor & Registered Pharmacist. Worked as Community pharmacist for 17 years.
659881
Type Your Health Question Here...
Pauline is online now
A new question is answered every 9 seconds

I have weird night sweats just in my legs at night, but I ...

Resolved Question:

I have weird night sweats just in my legs at night, but I don't feel warm, and if I try to remove the covers I start freezing. What does this mean?
Submitted: 10 years ago.
Category: Health
Expert:  Pauline replied 10 years ago.

How long has this been a problem for you?

Do you have any colour changes to fingers, toes etc?

How do your hands and feet feel in colder weather especially winter?

Do you have any swollen lymph nodes anywhere - neck, under arms or in groin?

How is your general health?

Thanks, XXXXX XXXXX try and help if we can.

Customer: replied 10 years ago.
Reply to Pauline's Post: This has been a problem for a few months. I have no color changes in my feet or toes. In colder weather my hands and feet will burn if they get too cold or if they go from really cold ot hot right away it hurts alot. My general health has been pretty good lately, though I used to have stomach problems that could never be diagnosed. I don't have any swollen lymph nodes that I know of, though a short while ago where my neck meets my jaw under my ear was tender to the touch. I also had something strange happen to me this summer about 2 months ago, it happened twice and then didn't happen again where I had a weird burning sensation in one of my legs, to the point where I wanted to just cry and then after about a half hour it went away on its own. I don't know if that would help you at all. These are the medications I am on: lexapro 20mg, zrytec, and nuvaring. Thank you!
Expert:  Pauline replied 10 years ago.

There is a condition known as Reynaulds syndrome which affects the hands and feet. For some reason it occurs in young women more than other people. It is a disorder of the circulation but can be helped with the appropriate medication which improves the blood supply to the area.

Regular exercise and use of gloves are all little things that you can do to help keep a healthy circulation

The other thing it could be is a side effect of the Lexapro. You need to see your doctor to see if this is related and whether your dose needs to be reduced. Do not reduce your dose yourself as it may need to be tailed off to avoid withdrawal symptoms.

Does this help?

Pauline and 4 other Health Specialists are ready to help you